# SDR UIEA201000194

- Difficulty date: May 11, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 101,838 hours, 21,124 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MANUAL STAB TRIM LEVERS MORE THAN 1 KNOB SPLIT (AT CRUISE. (DIVERSION) ACCOMPLISHED STAB TRIM / ADJ TEST IAW 27-41-00. IN PITOT STATIC TEST SET IAW 34-11-00. BROUGHT L/E TO ORIGINAL AND 20000 FT. COULD NOT DUPLICATE. TESTED RIGGING TENSION IAW 27-41-00, FIG 502. ALL CHECKS NORMAL. OK FOR SERVICE
